# SDR JGVR20200915001

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: General aviation
- Aircraft: N423FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010055
- Aircraft time: 1,065 hours, 662 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Shorted
- Location: Flt Controller
- Part time: 1,065 hours, 662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI IN, CYAN FLT CNTRL FAULT ILLUMINATED ALONG WITH CYAN REMOTE C/B TRIP.  WE WERE ABLE TO RESET THE TRIPPED C/B REU5 AND MESSAGES CLEARED.  ON TAXI OUT, CYAN FLT CNTRL FAULT AND REMOTE C/B TRIP MESSAGE RETURNED.  THE REU5 C/B IS TRIPPED FOR A 2ND TIME.  FOUND WIRE SHORTED TO GROUND AROUND THE AFT MAIN BATTERY RACK LEFT CENTER EQUIPMENT BAY LOCATION.
